# SDR ABXA9701186

- Difficulty date: July 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N900AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47380
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912009501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SHEAR CLIP AT STRINGER 11 AND W/STS 69 CRACKED.  REPLACED SHEAR CLIP IAW DC-9 SRM 51-30-5.
